Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 10, 2013, 2:07 PM EDT for 4 counties in Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2013, 2:07 PM EDT (18:07 UTC)
- Expired
- Apr 10, 2013, 2:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Clarion County, PA, Forest County, PA, Jefferson County, PA, Venango County, PA
The radar
The Pittsburgh radar (KPBZ), 113 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:06 PM EDT, 1 minute earlier.
Area forecast discussion, Apr 10, 2:06 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 206 PM EDT WED APR 10 2013 .SYNOPSIS... A FRONTAL BOUNDARY WILL WAVER ACROSS THE REGION THROUGH THURSDAY WITH PERIODS OF SHOWERS AND THUNDERSTORMS. THE FRONT WILL CROSS THE REGION THURSDAY NIGHT INTO EARLY FRIDAY WITH WIDESPREAD SHOWERS AND THUNDERSTORMS...FOLLOWED BY MUCH COOLER TEMPERATURES FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... WITH 1030AM UPDATE...MADE CHANGES TO TEMPS AND POPS. EVEN HI-RES MODELS ARE HAVING A HARD TIME FIGURING OUT THE CURRENT FRONTAL LOCATION AND WHERE THE TIGHT TEMPERATURE GRADIENT LIES. ERIE CURRENTLY HAS TEMPERATURE OF 44...WHILE MEADVILLE IS 63. ADJUSTED HIGH TEMPS AS BEST AS POSSIBLE. IN ADDITION...MADE SLIGHT TWEAKS TO TIMING OF POPS TODAY. HI-RES MODELS INDICATE THAT THUNDERSTORMS COULD DEVELOP IN A LINE AND MOVE SOUTH DURING THE 18Z-21Z TIME FRAME...WHICH WAS ALREADY REFLECTED IN POP GRIDS. PREVIOUS DISCUSSION FOLLOWS. FRONTAL BOUNDARY HAS EDGED SOUTH OVERNIGHT AND NOW LIES JUST NORTH OF INTERSTATE 80 ACROSS PA. MAIN QUESTION FOR TODAY IS HOW FAR SOUTH FRONT WILL PUSH AS SHORTWAVE MOVES EAST FROM THE GREAT LAKES AND CONVECTION FIRES ALONG FRONT. HUGE TEMPERATURE GRADIENT ALONG BOUNDARY AND FORECAST HIGHS WILL RANGE FROM UPPER 60S FAR NORTH TO AROUND 80 FAR SOUTH BUT AMOUNT OF SKY COVER ACROSS THE SOUTH WILL BE CRITICAL TO MAX TEMPS. WITH TEMPERATURES STILL QUITE WARM THIS MORNING ACROSS THE SOUTH DID NOT MAKE ANY MAJOR CHANGES TO PREVIOUS FORECAST TEMPS. SPC HAS MUCH OF AREA IN SLIGHT RISK WITH STRONG UNIDIRECTIONAL WIND PROFILE. ELEVATED CONVECTION EXPECTED NORTH OF FRONT WITH LARGE HAIL POSSIBLE. AMOUNT OF LOW LEVEL INSTABILITY SOUTH OF FRONT IS IN QUESTION AS MID LEVEL CLOUDS ALREADY ACROSS OHIO MOVING EAST MAY LIMIT AMOUNT OF SURFACE CAPE THAT CAN BE REALIZED. FOR NOW KEPT HIGHEST POPS NORTH OF PITTSBURGH WITH CHANCE POPS SOUTH. FRONT WILL STALL AGAIN TONIGHT AND THEN SHIFT NORTH AGAIN THURSDAY MORNING AHEAD OF APPROACHING DEEP UPPER TROUGH/CLOSED LOW MOVING TOWARD OHIO VALLEY. TRIED TO KEEP CONTINUITY WITH PREVIOUS FORECAST FOR TIMING OF POPS WITH MAIN COLD FRONT THEN REACHING THE REGION LATER THURSDAY AND CROSSING UPPER OHIO VALLEY FRIDAY. SHOWERS AND STORMS LIKELY ACROSS PITTSBURGH AND NORTH THIS EVENING THEN TAPER OFF LATER TONIGHT INTO EARLY THURSDAY AS FRONT SHIFTS NORTH. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... CAT POPS AS THURSDAY NIGHT PROGRESSES INTO FRIDAY WITH FROPA. TEMPERATURES WILL REMAIN ABOVE NORMAL UNTIL FRIDAY AFTER FRONT. SLIGHT RISK OF SEVERE AGAIN WITH MAIN FRONT BUT OVERNIGHT THURSDAY/EARLY MORNING FRIDAY TIMING LOOKS TO LIMIT INSTABILITY. WITH RECENT DRY ANTECEDENT CONDITIONS NOT EXPECTING RAINFALL TO BE ABLE TO PRODUCE ANY FLOOD PROBLEMS ALTHOUGH WHERE STORMS POSSIBLY TRAIN ALONG FRONT HEAVY RAINFALL POSSIBLE. MUCH COLDER FRIDAY NIGHT INTO SATURDAY IN NORTHWEST FLOW BEHIND THE FRONT. WITH 850MB TEMPS FALLING TO -5C TO -7C SCATTERED SHOWERS REMAIN IN FORECAST AND A FEW SNOWFLAKES MAY MIX IN AS WELL FAR NORTH AND RIDGES EARLY SATURDAY MORNING. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... COLD ADVECTION CONTINUES IN EARNEST RIGHT THROUGH THE DAY FRIDAY INTO FRIDAY NIGHT AS 850 MB CONSENSUS TEMPERATURES FALL OFF INTO THE -6 TO -8C RANGE. INCREASINGLY UNSTABLE CONDITIONS DUE TO COLDER MID-LEVEL TEMPERATURES SLIDING OVER THE AREA AS WELL AS CONTINUED WEAK SHORT WAVE ACTIVITY IN THE LARGER SCALE TROUGHING OVER THE AREA WILL MAINTAIN A LOW END CHANCE OF RAIN SHOWERS MIXING WITH SNOW SHOWERS FRIDAY NIGHT INTO SATURDAY. THE COLD ADVECTION OF THE FIRST HALF OF THE WEEKEND WILL BE SHORT LIVED...AS MID-LEVEL HEIGHTS START TO COME UP BY SUNDAY WITH THE NORTHEASTWARD MOVEMENT OF THE MID-LEVEL SYSTEM. AS THIS OCCURS...DEEPENING UPPER TROUGHING OVER THE WESTERN CONUS ON ALL MODELS AND ENSEMBLE SYSTEMS SHOULD DRIVE HEIGHTS HIGHER OVER THE EASTERN CONUS. IN RESPONSE...WARMER CONDITIONS SHOULD BECOME MORE COMMON. HOWEVER...THE DEGREE OF RIDGING OVER THE REGION IS NOT PARTICULARLY WELL AGREED UPON...PARTICULARLY TOWARD THE MIDDLE OF NEXT WEEK. THIS COULD LEAVE THE AREA OPEN TO INSTABILITY ENCROACHING FROM THE SOUTHWEST WITH RETURN FLOW FROM THE GULF. DUE TO THIS POSSIBILITY...CHANCES OF SHOWERS REMAIN IN THE FORECAST...HOWEVER TEMPERATURES STILL SEEM LIKELY TO REMAIN NEAR OR ABOVE NORMAL. FRIES && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. A STALLED FRONTAL BOUNDARY...OVER PA/NY BORDER...SHOULD KEEP ANY OVERNIGHT ACTIVITY TO THE NORTH. LATER THIS MORNING AND CONTINUING THROUGH THE AFTERNOON...A SERIES OF UPPER LEVEL WAVES WILL SWEEP THROUGH THE UPPER OHIO VALLEY. THIS ENERGY WILL BRING BKN-OVC CU AND ALSO THE RISK FOR SHOWERS/STORMS. LATEST HI-RES MODEL DATA IS INDICATING A LINE OF SHOWERS DEVELOPING FROM WEST TO EAST LATE THIS MORNING AND CONTINUING INTO LATE AFTERNOON. CONFIDENCE IS NOT HIGH IN RESPECT TO THESE SHOWERS DEVELOPING SO WILL INCLUDE A PERIOD OF NON-RESTRICTIVE RAIN SHOWERS LATER TODAY. IT IS NOT OUT OF THE REALM OF POSSIBILITY THAT RESTRICTIONS...WITH LOWER CLOUDS AND THUNDERSTORMS...COULD DEVELOP THIS AFTERNOON...BUT AT THIS POINT CONFIDENCE IS TOO LOW TO MENTION IN CURRENT FORECAST. .OUTLOOK.../WEDNESDAY NIGHT THROUGH SUNDAY/... FRONT WILL REMAIN PARKED JUST TO THE NORTH OF THE AREA INTO THURSDAY. A SERIES OF UPR LVL WAVES WILL CONTINUE THE RISK FOR SHOWERS AND STORMS AT ANY TIME . A CDFNT IS EXPCTD TO MOVE ACRS THE RGN LT THU AND THU NGT WITH SHRA/TS RESTRICTIONS PSBL. CIG RESTRICTIONS WL REMAIN PSBL AFT FROPA INTO SAT IN NW FLOW. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 10, 4:17 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 417 AM EDT WED APR 10 2013 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-110830- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 417 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND NIGHT AS A STRONG COLD FRONT CROSSES THE REGION. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 10, 12:55 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1255 PM EDT WED APR 10 2013
PAZ007-008-015-101800-
CLARION PA-MERCER PA-VENANGO PA-
1255 PM EDT WED APR 10 2013
...A STRONG THUNDERSTORM WILL AFFECT MERCER...VENANGO AND WEST
CENTRAL CLARION COUNTIES...
AT 1252 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CORTLAND...
MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FARRELL... SHARON... HERMITAGE...
GREENVILLE... FREDONIA... MERCER...
GROVE CITY... MAURICE K GODDARD STATE PARK...
STONEBORO... POLK... CLINTONVILLE...
SUGARCREEK...
HIGHWAYS IMPACTED INCLUDE...
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 114 AND 136.
I-80 BETWEEN MILE MARKERS 0 AND 46.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4163 7958 4128 7961 4125 7965 4119 7967
4118 7970 4117 8000 4115 8002 4117 8053
4149 8052 4149 8013 4150 8001 4158 7987
4163 7982 4162 7962Special weather statement, Apr 10, 1:01 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
101 PM EDT WED APR 10 2013
OHZ039-040-101745-
CARROLL OH-TUSCARAWAS OH-
101 PM EDT WED APR 10 2013
...A THUNDERSTORM WILL AFFECT CARROLL AND NORTHERN TUSCARAWAS
COUNTIES...
AT 1256 PM EDT...A THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF
SUGARCREEK...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SUGARCREEK... STRASBURG... DOVER...
NEW PHILADELPHIA... BOLIVAR... MINERAL CITY...
SHERRODSVILLE... DELLROY...
LEESVILLE LAKE PARK... MALVERN...
CARROLLTON... AUGUSTA...
THE FOLLOWING HIGHWAY WILL BE IMPACTED...
I-77 IN OHIO BETWEEN MILE MARKERS 76 AND 95.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4047 8167 4064 8167 4067 8146 4066 8140
4066 8125 4073 8123 4073 8109 4072 8092
4065 8092 4064 8086 4056 8087 4056 8092
4043 8094 4043 8127 4042 8127 4043 8169Special weather statement, Apr 10, 1:41 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
141 PM EDT WED APR 10 2013
OHZ039-048-058-101830-
COSHOCTON OH-GUERNSEY OH-TUSCARAWAS OH-
141 PM EDT WED APR 10 2013
...A THUNDERSTORM WILL AFFECT EAST CENTRAL COSHOCTON...EXTREME
NORTHWESTERN GUERNSEY AND SOUTHERN TUSCARAWAS COUNTIES...
AT 139 PM EDT...A THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST OF WEST
LAFAYETTE...MOVING NORTHEAST AT 40 MPH.
THIS STORM WILL PRODUCE NICKEL SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
WEST LAFAYETTE... PLAINFIELD... NEWCOMERSTOWN...
BAKERSVILLE... GILMORE... GNADENHUTTEN...
THE FOLLOWING HIGHWAY WILL BE IMPACTED...
I-77 IN OHIO BETWEEN MILE MARKERS 61 AND 73.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4032 8181 4044 8143 4031 8127 4030 8128
4030 8133 4027 8134 4018 8173Special weather statement, Apr 10, 1:56 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
156 PM EDT WED APR 10 2013
PAZ008-009-015-016-101845-
CLARION PA-FOREST PA-JEFFERSON PA-VENANGO PA-
156 PM EDT WED APR 10 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARION...NORTHERN
JEFFERSON...SOUTHEASTERN VENANGO AND SOUTHERN FOREST COUNTIES...
AT 152 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
VAN...MOVING EAST AT 55 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VAN... SENECA... KENNERDELL...
EMLENTON... KNOX... FRYBURG...
CLARION... COOK FOREST STATE PARK...
REDCLYFFE... BROOKVILLE...
CLEAR CREEK STATE PARK... BROCKWAY...
THE FOLLOWING HIGHWAY WILL BE IMPACTED...
I-80 BETWEEN MILE MARKERS 36 AND 94.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4120 7876 4116 7878 4116 7968 4117 7970
4117 7987 4143 7983 4144 7906 4141 7909
4135 7908 4138 7896 4127 7874 4124 7874
4123 7870 4120 7870Special weather statement, Apr 10, 1:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
159 PM EDT WED APR 10 2013
OHZ039-040-101845-
CARROLL OH-TUSCARAWAS OH-
159 PM EDT WED APR 10 2013
...THUNDERSTORMS WILL AFFECT NORTHERN TUSCARAWAS AND WESTERN CARROLL
COUNTIES...
AT 156 PM EDT...THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
SOUTHWEST OF BOLIVAR TO 3 MILES SOUTHWEST OF DOVER...MOVING EAST AT
50 MPH.
THESE STORMS WILL PRODUCE UP TO PENNY SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
STRASBURG... BOLIVAR... DOVER...
NEW PHILADELPHIA... MINERAL CITY... SHERRODSVILLE...
MALVERN... DELLROY...
THE FOLLOWING HIGHWAY WILL BE IMPACTED...
I-77 IN OHIO BETWEEN MILE MARKERS 80 AND 95.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4066 8153 4065 8149 4067 8145 4066 8140
4066 8125 4070 8124 4070 8118 4049 8115
4047 8157The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 12:55 PM EDT | Special Weather Statement | PBZ | Mercer, Venango | 65 min |
| Apr 10, 1:39 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Venango | 51 min |
| Apr 10, 1:56 PM EDT | Special Weather Statement | PBZ | Clarion, Venango | 49 min |
| Apr 10, 2:22 PM EDT | Severe Thunderstorm Warning | PBZ | Forest | 8 min |
| Apr 10, 2:56 PM EDT | Special Weather Statement | PBZ | Mercer | 34 min |
| Apr 10, 3:12 PM EDT | Special Weather Statement | PBZ | Mercer, Venango | 33 min |
| Apr 10, 3:22 PM EDT | Special Weather Statement | PBZ | Allegheny | 23 min |
| Apr 10, 3:30 PM EDT | Special Weather Statement | PBZ | Armstrong | 30 min |
| Apr 10, 3:45 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 60 min |
| Apr 10, 4:09 PM EDT | Special Weather Statement | PBZ | Mercer | 51 min |
| Apr 10, 4:57 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 48 min |
| Apr 10, 5:15 PM EDT | Special Weather Statement | PBZ | Forest | 45 min |
| Apr 10, 5:26 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence, Washington | 49 min |
| Apr 10, 5:34 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 56 min |
| Apr 10, 5:35 PM EDT | Special Weather Statement | PBZ | Allegheny | 40 min |
| Apr 10, 5:45 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 60 min |
| Apr 10, 6:12 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Forest and 6 more | 63 min |
| Apr 10, 6:39 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Jefferson | 51 min |
| Apr 10, 6:51 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Indiana, Washington and 1 more | 54 min |
| Apr 10, 7:34 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Beaver, Butler, Lawrence, Washington | 6 hr |
| Apr 10, 7:45 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 45 min |
| Apr 10, 1:01 PM EDT | Special Weather Statement | PBZ | Carroll, Tuscarawas | 44 min |
| Apr 10, 1:41 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 49 min |
| Apr 10, 1:59 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 46 min |
| Apr 10, 2:28 PM EDT | Special Weather Statement | PBZ | Columbiana | 47 min |
| Apr 10, 4:30 PM EDT | Special Weather Statement | PBZ | Coshocton | 30 min |
| Apr 10, 5:05 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Tuscarawas | 40 min |
| Apr 10, 7:06 PM EDT | Special Weather Statement | PBZ | Carroll | 39 min |
| Apr 10, 7:17 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson, Tuscarawas | 43 min |
| Apr 10, 7:22 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Tuscarawas | 53 min |
| Apr 10, 7:40 PM EDT | Special Weather Statement | PBZ | Coshocton | 50 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.